Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 199, NWS Jackson, MS

April 23, 2020Kemper County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 23, 2020, 1:48 PM CDT for Kemper County, Mississippi. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2020, 1:48 PM CDT (18:48 UTC)
Expired
Apr 23, 2020, 2:17 PM CDT
In force
29 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Kemper County, MS

The radar

The Columbus AFB radar (KGWX), 139 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 1:57 PM CDTTSTM WND DMG1 Sw Porterville, MSTREES AND UTILITY POLES WERE DOWNED IN THE PORTERVILLE AREA, INCLUDING ON US 45 NEAR ST LUKES CHURCH RD AND ON MS 498.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1085 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1085 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

770 
WUUS54 KJAN 231848
SVRJAN
MSC069-231930-
/O.NEW.KJAN.SV.W.0199.200423T1848Z-200423T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
148 PM CDT Thu Apr 23 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southeastern Kemper County in east central Mississippi...

* Until 230 PM CDT.

* At 148 PM CDT, a severe thunderstorm was located near Porterville,
  or 8 miles north of Meridian Station, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Porterville and Electric Mills around 200 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3259 8839 3258 8846 3258 8864 3273 8869
      3284 8836
TIME...MOT...LOC 1848Z 253DEG 36KT 3267 8858 

HAIL...1.00IN
WIND...60MPH
 
$$

JC
2 follow-up statements
041 
WWUS54 KJAN 231902
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
202 PM CDT Thu Apr 23 2020

MSC069-231930-
/O.CON.KJAN.SV.W.0199.000000T0000Z-200423T1930Z/
Kemper MS-
202 PM CDT Thu Apr 23 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHEASTERN KEMPER COUNTY...

At 202 PM CDT, a severe thunderstorm was located near Porterville, or
12 miles northeast of Lauderdale, moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern Kemper County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3259 8839 3258 8846 3258 8864 3273 8869
      3284 8836
TIME...MOT...LOC 1902Z 256DEG 35KT 3269 8842 

HAIL...1.25IN
WIND...60MPH
 
$$

JC
727 
WWUS54 KJAN 231917
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
217 PM CDT Thu Apr 23 2020

MSC069-231927-
/O.CAN.KJAN.SV.W.0199.000000T0000Z-200423T1930Z/
Kemper MS-
217 PM CDT Thu Apr 23 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KEMPER COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 3259 8839 3258 8846 3258 8864 3273 8869
      3284 8836
TIME...MOT...LOC 1917Z 253DEG 36KT 3273 8827 

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 12:10 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Apr 23, 12:10 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1210 PM CDT Thu Apr 23 2020

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
Most sites have resumed VFR conditions with the exception of sites
in the east. As the front moves through there could be some
showers or isolated storms this afternoon. Behind the front winds
will shift out of the west and remain gusty. Winds will diminish
this evening and go light to calm overnight. There are indications
of some MVFR to IFR ceilings and vis restrictions but have not
included those in this TAF package at this time. /28/

&&

.DISCUSSION...
Morning/overnight convection has moved off to the eastbut
additional showers and thunderstorms continue to develop across
portions of northeast Mississippi. Hi-res models continue to
indicate that this will occur from roughly now through about
18-21Z as a cold front moves through the region. This will combine
with the moist airmass in place to bring isolated to scattered
showers and thunderstorms through this afternoon. Temperatures
across the area remain in the 70s, along with dewpoints in the
upper 60s and lower 70s. Behind the front, that looks to be moving
across LA and into MS, cooler and drier air is in place. It
remains possible that as the front continues to move through and
combine with this moist airmass, a few storms could become strong
to severe as there remains steep lapse rates, good shear and
decent instability especially across the southeast. This is where
the marginal and slight risks remain. Going forecast handles this
well. /28/

Prior discussion below:

Today through tonight...the severe weather and flash flood event
continues early this morning as a convective system pushes through
central/eastern MS. This initial activity will affect e/se
portions of the forecast area until around daybreak...with
continued threat for all modes of severe weather and flash
flooding. After a break in the threats this morning in the wake of
the MCS, a second threat for severe storms is expected to
redevelop by afternoon ahead of the cold front as steep lapse
rates remain juxtaposed over a very moist boundary layer. There
may be some capping to contend with, but sufficient
heating/destabilization is anticipated for discrete storms to
develop, and shear profiles support these becoming supercells
capable of large hail/tornadoes. As it stand, it appears the
greatest threat will be just east of the ArkLaMiss. Otherwise,
expect winds to be gusty from the west as conditions dry following
the cold frontal passage later this afternoon. Then expect a quiet
overnight.

Friday through next Wednesday night...fast flow remains over the
forecast area for the long term portion of the forecast with a
couple of more shortwave troughs potentially affecting the
ArkLaMiss region. The first trough will be relatively quick on the
heels of the current one as it moves in for Friday night. Because
it is moving in so fast, and because the greater ascent will be
just to our north, the threat for thunderstorms will be
questionable, especially south of the Highway 82 corridor.
However, if storms do develop, steep lapse rates and strong deep
layer shear will support supercells with mainly a hail threat. For
now, SPC is targeting NW MS with a marginal risk for severe
storms, mainly north of the forecast area.

After a few days of dry weather going from the weekend into early
next week, we'll likely see a more significant shortwave trough
approach for roughly the Tuesday night through Wednesday time
frame. Given the weather pattern change toward more of a NW flow
scenario by this time, there is a good bit of uncertainty
regarding the amplitude and location of this wave at this longer
time range - it is something to monitor for potential impacts as
get closer in time. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       77  56  82  60 /  36   0   0  24
Meridian      77  55  82  60 /  47   1   0  15
Vicksburg     77  57  82  60 /  12   0   0  26
Hattiesburg   81  56  84  62 /  51   1   0   5
Natchez       77  56  82  60 /  17   0   0   9
Greenville    73  56  79  59 /  11   0   4  63
Greenwood     73  54  79  60 /  27   1   2  62

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

28
Hazardous weather outlook, Apr 23, 5:18 AM CDT, 8 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
518 AM CDT Thu Apr 23 2020

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>036-
040>042-047-241030-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys-
Holmes-Issaquena-Sharkey-Yazoo-Warren-
518 AM CDT Thu Apr 23 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ029-030-032-033-037-038-043-044-048>050-053-054-059>062-241030-
Webster-Clay-Choctaw-Oktibbeha-Attala-Winston-Madison MS-Leake-
Hinds-Rankin-Scott-Claiborne-Copiah-Jefferson-Adams-Franklin MS-
Lincoln-
518 AM CDT Thu Apr 23 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
northeast Mississippi, south central Mississippi, and southwest
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

Isolated storms may redevelop later today ahead of an approaching
cold front, especially as we go from late morning into the early
afternoon. These storms could be severe and capable of producing
large hail and damaging wind gusts. A tornado couldn't be ruled
out as well.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

MSZ031-039-045-046-051-052-055>058-063>066-072>074-241030-
Lowndes-Noxubee-Neshoba-Kemper-Newton-Lauderdale-Simpson-Smith-
Jasper-Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion-
Lamar-Forrest-
518 AM CDT Thu Apr 23 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi,
south central Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today

Isolated storms may redevelop later today ahead of an approaching
cold front, especially as we go from late morning into the early
afternoon. These storms could be severe and capable of producing
large hail, damaging wind gusts, and tornadoes.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Apr 23, 12:46 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1246 PM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     HAIL             HAZLEHURST              31.86N 90.39W
04/22/2020  E1.00 INCH       COPIAH             MS   PUBLIC

            PICTURE OF HAIL APPEARING TO BE AROUND THE
            SIZE OF QUARTERS IN HAZLEHURST WAS SUBMITTED
            TO A LOCAL MEDIA FACEBOOK PAGE.

&&

NF
Local storm report, Apr 23, 1:19 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
119 PM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 AM     TSTM WND DMG     3 WNW BRANDON           32.29N 90.03W
04/23/2020                   RANKIN             MS   PUBLIC

            PICTURE OF A TREE DOWN ACROSS A POOL AND
            PARTIALLY ON A HOUSE IN THE CROSSGATES
            NEIGHBORHOOD.

&&

TW
Local storm report, Apr 23, 1:36 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
136 PM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     HAIL             2 SSE INDIANOLA         33.42N 90.63W
04/22/2020  E1.00 INCH       SUNFLOWER          MS   PUBLIC

            NICKEL TO QUARTER SIZE HAIL IN INDIANOLA.

&&

TW
Special weather statement, Apr 23, 1:39 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
139 PM CDT Thu Apr 23 2020

MSZ046-231915-
Kemper MS-
139 PM CDT Thu Apr 23 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KEMPER COUNTY UNTIL 215
PM CDT...

At 138 PM CDT, Meteorologists were tracking a strong thunderstorm
over Blackwater, or 7 miles northwest of Meridian Station, moving
northeast at 55 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Porterville around 150 PM CDT.
  Electric Mills around 155 PM CDT.

Other locations impacted by this storm include Scooba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3266 8838 3258 8871 3258 8875 3268 8881
      3291 8835
TIME...MOT...LOC 1838Z 240DEG 49KT 3264 8869

JC
Local storm report, Apr 23, 1:42 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
142 PM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 AM     LIGHTNING        2 N BRANDON             32.30N 89.98W
04/23/2020                   RANKIN             MS   NWS EMPLOYEE

            LIGHTNING STRUCK A HOME IN CORNERSTONE
            SUBDIVISION, HOUSE FIRE RESULTED WITH
            SUBSTANTIAL DAMAGE.

&&

CE
Local storm report, Apr 23, 1:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
145 PM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TSTM WND DMG     3 NNW BARLOW            31.86N 90.67W
04/22/2020                   COPIAH             MS   BROADCAST MEDIA

            SOCIAL MEDIA PICTURE OF SEVERAL TREES DOWN
            IN WESTERN COPIAH COUNTY.

&&

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 8:10 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson, Warren65 min
Apr 22, 8:58 PM CDTWind AdvisoryJANBolivar, Carroll, Grenada, Holmes, Humphreys, Leflore and 3 more8 hr
Apr 22, 9:02 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Simpson42 min
Apr 22, 9:22 PM CDTSpecial Weather StatementJANJefferson38 min
Apr 22, 9:30 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson45 min
Apr 22, 9:53 PM CDTTornado Warning Tornado observedJANAdams67 min
Apr 22, 9:58 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Jefferson, Lincoln47 min
Apr 22, 10:21 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence, Simpson54 min
Apr 22, 10:29 PM CDTTornado Warning Tornado observedJANAdams, Franklin32 min
Apr 22, 10:56 PM CDTSpecial Weather StatementJANWashington34 min
Apr 22, 11:06 PM CDTSpecial Weather StatementJANCovington24 min
Apr 22, 11:09 PM CDTSpecial Weather StatementJANJefferson51 min
Apr 22, 11:12 PM CDTSevere Thunderstorm WarningJANCovington, Jones51 min
Apr 22, 11:23 PM CDTSevere Thunderstorm WarningJANSunflower, Washington37 min
Apr 22, 11:38 PM CDTSpecial Weather StatementJANJasper52 min
Apr 22, 11:49 PM CDTSevere Thunderstorm WarningJANGrenada, Leflore22 min
Apr 23, 12:33 AM CDTSevere Thunderstorm WarningJANClaiborne42 min
Apr 23, 12:34 AM CDTSpecial Weather StatementJANRankin41 min
Apr 23, 12:35 AM CDTSevere Thunderstorm WarningJANHinds, Warren55 min
Apr 23, 12:38 AM CDTFlash Flood WarningJANWarren3 hr
Apr 23, 12:43 AM CDTSevere Thunderstorm WarningJANRankin, Simpson, Smith51 min
Apr 23, 1:14 AM CDTSpecial Weather StatementJANHinds, Rankin46 min
Apr 23, 1:16 AM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Apr 23, 1:25 AM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton36 min
Apr 23, 1:32 AM CDTFlash Flood WarningJANAdams3 hr
Apr 23, 1:33 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson, Smith57 min
Apr 23, 2:02 AM CDTTornado Warning Tornado observedJANRankin28 min
Apr 23, 2:12 AM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson31 min
Apr 23, 2:16 AM CDTFlash Flood WarningJANRankin, Scott, Smith3 hr
Apr 23, 2:21 AM CDTFlash Flood WarningJANClaiborne, Copiah, Jefferson, Simpson3 hr
Apr 23, 2:21 AM CDTSevere Thunderstorm WarningJANJasper, Newton, Rankin, Scott, Smith54 min
Apr 23, 3:09 AM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton40 min
Apr 23, 3:28 AM CDTFlash Flood WarningJANClarke, Jasper, Lauderdale, Newton, Simpson, Smith3 hr
Apr 23, 3:45 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Lawrence, Marion48 min
Apr 23, 3:57 AM CDTTornado WarningJANCovington, Jefferson Davis, Lamar, Marion31 min
Apr 23, 4:02 AM CDTSevere Thunderstorm WarningJANCovington, Jasper, Jones, Smith43 min
Apr 23, 4:04 AM CDTFlash Flood Warning Considerable damage threatJANHinds, Madison, Rankin4 hr
Apr 23, 4:21 AM CDTTornado WarningJANClarke, Jasper, Jones39 min
Apr 23, 4:30 AM CDTFlash Flood WarningJANOktibbeha3 hr
Apr 23, 8:23 AM CDTAreal Flood WarningJANHinds, Rankin5 hr
Apr 23, 9:45 AM CDTRiver Flood WarningJANSimpson59 hr
Apr 23, 9:58 AM CDTRiver Flood WarningJANJones4 days
Apr 23, 1:39 PM CDTSpecial Weather StatementJANKemper36 min
Apr 23, 2:34 PM CDTSpecial Weather StatementJANJefferson Davis41 min
Apr 23, 3:07 PM CDTSpecial Weather StatementJANLauderdale53 min
Apr 23, 3:13 PM CDTSpecial Weather StatementJANJones62 min
Apr 23, 3:29 PM CDTSevere Thunderstorm WarningJANJones46 min
Apr 23, 3:32 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale28 min
Apr 23, 4:06 PM CDTSpecial Weather StatementJANClarke24 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.